Alert archive / North Carolina / Flash Flood Warnings in 2017

Flash Flood Warning 1, NWS Newport/Morehead City, NC

April 24, 20174 counties in North Carolina

NWS Newport/Morehead City, NC issued this flash flood warning at Apr 24, 2017, 7:46 PM EDT for 4 counties in North Carolina. It was in force for 8 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2017, 7:46 PM EDT (23:46 UTC)
Expired
Apr 25, 2017, 3:45 AM EDT
In force
8 hr
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Flood severity
None

Counties Duplin County, NC, Jones County, NC, Lenoir County, NC, Onslow County, NC

The radar

The Morehead City radar (KMHX), 91 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 9:00 PM EDTFLOODBeautancus, NC3 TO 5 INCHES OF WATER ON NC 403
Apr 24, 9:00 PM EDTFLOODWarsaw, NCHIGH WATER ON NC 50/US117 AND COMMUNITY RD
Apr 24, 9:00 PM EDTFLOODWarsaw, NCHIGH WATER ON NORTH NC50 AND WARREN RD
Apr 24, 9:05 PM EDTFLASH FLOODFaison, NCWARREN ROAD CLOSED TO DUE HIGH WATER.
Apr 24, 11:00 PM EDTFLASH FLOOD1 Nnw Cyrus, NCONSLOW COUNTY 911 REPORTED ROAD CLOSED DUE TO WATER OVER HWY AT THE INTERSECTION OF HARRIS CREEK ROAD AND BURGAW HWY.
Apr 24, 11:30 PM EDTFLASH FLOODTaylors Corner, NCJONES/LENOIR COUNTY 911 REPORTED WEYERHAEUSER ROAD CLOSED DUE TO HIGH WATER NEAR HWY 41. TIME ESTIMATED BASED ON RADAR.
Apr 24, 11:45 PM EDTFLASH FLOOD1 S Bowdens, NCSEYMORE BLACKMORE ROAD CLOSED DUE TO FLOODING NEAR US 117.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 79 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2017-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 340 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2017-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
340 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

665 
WGUS52 KMHX 242346
FFWMHX
NCC061-103-107-133-250245-
/O.NEW.KMHX.FF.W.0001.170424T2346Z-170425T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Newport/Morehead City NC
746 PM EDT MON APR 24 2017

The National Weather Service in Newport has issued a

* Flash Flood Warning for...
  Northwestern Jones County in eastern North Carolina...
  Lenoir County in eastern North Carolina...
  Onslow County in eastern North Carolina...
  Duplin County in eastern North Carolina...

* Until 1045 PM EDT

* At 745 PM EDT, Doppler radar indicated heavy rain across the 
  warned area. Up to two to three inches of rain have already 
  fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Jacksonville, Kinston, Wallace, Warsaw, La Grange, New River
  Station, Pumpkin Center, Piney Green, Half Moon, Camp Lejeune
  Center, Mount Olive, Swansboro, Rose Hill, Richlands, Beulaville,
  Kenansville, Albert J Ellis Airport, Sneads Ferry, Sea View Pier
  and Richlands South.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3448 7758 3472 7768 3471 7798 3473 7802
      3471 7812 3476 7819 3490 7815 3509 7817
      3519 7816 3518 7808 3519 7802 3515 7789
      3518 7783 3534 7782 3534 7756 3459 7716
      3444 7752

$$

SGK
4 follow-up statements
579 
WGUS72 KMHX 250208
FFSMHX

Flash Flood Statement
National Weather Service Newport/Morehead City NC
1008 PM EDT MON APR 24 2017

NCC061-103-107-133-250245-
/O.CON.KMHX.FF.W.0001.000000T0000Z-170425T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jones NC-Lenoir NC-Onslow NC-Duplin NC-
1008 PM EDT MON APR 24 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
NORTHWESTERN JONES...LENOIR...ONSLOW AND DUPLIN COUNTIES...

At 1005 PM EDT, local emergency officials reported roads closed due 
to heavy rain and high water in western Duplin county. Up to four 
inches of rain have already fallen. Flash flooding is 
occurring.

Some locations that will experience flooding include...
Jacksonville, Kinston, Wallace, Warsaw, La Grange, New River Station,
Pumpkin Center, Piney Green, Half Moon, Camp Lejeune Center, Mount
Olive, Swansboro, Rose Hill, Richlands, Beulaville, Kenansville,
Albert J Ellis Airport, Sneads Ferry, Sea View Pier and Richlands
South.

Additional rainfall amounts of 1 to 3 are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3448 7758 3472 7768 3471 7798 3473 7802
      3471 7812 3476 7819 3490 7815 3509 7817
      3519 7816 3518 7808 3519 7802 3515 7789
      3518 7783 3534 7782 3534 7756 3459 7716
      3444 7752

$$

SGK
665 
WGUS52 KMHX 250228
FFWMHX
NCC061-103-107-133-250545-
/O.EXT.KMHX.FF.W.0001.000000T0000Z-170425T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Newport/Morehead City NC
1028 PM EDT MON APR 24 2017

The National Weather Service in Newport has extended the

* Flash Flood Warning for...
  Northwestern Jones County in eastern North Carolina...
  Lenoir County in eastern North Carolina...
  Onslow County in eastern North Carolina...
  Duplin County in eastern North Carolina...

* Until 145 AM EDT

* At 1025 PM EDT, local emergency officials reported roads closed 
  due to heavy rain and high water in western Duplin county. Heavy 
  rain is currently moving into Onslow, Jones and Lenoir counties. 
  Three to five inches of rain have already fallen. Flash flooding 
  is occurring across these counties.

* Some locations that will experience flooding include...
  Jacksonville, Kinston, Wallace, Warsaw, La Grange, New River
  Station, Pumpkin Center, Piney Green, Half Moon, Camp Lejeune
  Center, Mount Olive, Swansboro, Rose Hill, Richlands, Beulaville,
  Kenansville, Albert J Ellis Airport, Sneads Ferry, Sea View Pier
  and Richlands South.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3448 7758 3472 7768 3471 7798 3473 7802
      3471 7812 3476 7819 3490 7815 3509 7817
      3519 7816 3518 7808 3519 7802 3515 7789
      3518 7783 3534 7782 3534 7756 3459 7716
      3444 7752

$$

SGK
858 
WGUS72 KMHX 250437
FFSMHX

Flash Flood Statement
National Weather Service Newport/Morehead City NC
1237 AM EDT TUE APR 25 2017

NCC061-103-107-133-250545-
/O.CON.KMHX.FF.W.0001.000000T0000Z-170425T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jones NC-Lenoir NC-Onslow NC-Duplin NC-
1237 AM EDT TUE APR 25 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR
NORTHWESTERN JONES...LENOIR...ONSLOW AND DUPLIN COUNTIES...

At 1235 AM EDT, emergency officials have reported road closures 
across Duplin. 3 to 5 inches of rain have fallen. Flash flooding is 
occurring.

Some locations that will experience flooding include...
Jacksonville, Kinston, Wallace, Warsaw, La Grange, New River Station,
Pumpkin Center, Piney Green, Half Moon, Camp Lejeune Center, Mount
Olive, Swansboro, Rose Hill, Richlands, Beulaville, Kenansville,
Albert J Ellis Airport, Sneads Ferry, Sea View Pier and Richlands
South.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3448 7758 3472 7768 3471 7798 3473 7802
      3471 7812 3476 7819 3490 7815 3509 7817
      3519 7816 3518 7808 3519 7802 3515 7789
      3518 7783 3534 7782 3534 7756 3459 7716
      3444 7752

$$

SGK
177 
WGUS52 KMHX 250534
FFWMHX
NCC061-103-107-133-250745-
/O.EXT.KMHX.FF.W.0001.000000T0000Z-170425T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Newport/Morehead City NC
134 AM EDT TUE APR 25 2017

The National Weather Service in Newport has extended the

* Flash Flood Warning for...
  Northwestern Jones County in eastern North Carolina...
  Lenoir County in eastern North Carolina...
  Onslow County in eastern North Carolina...
  Duplin County in eastern North Carolina...

* Until 345 AM EDT

* At 132 AM EDT, Doppler radar indicated heavy rain across the 
  warned area. Three to five inches of rain have fallen. Flash 
  flooding is already occurring. Heavy rain is still moving through 
  Onslow, Jones, and Lenoir counties.

* Some locations that will experience flooding include...
  Jacksonville, Kinston, Wallace, Warsaw, La Grange, New River
  Station, Pumpkin Center, Piney Green, Half Moon, Camp Lejeune
  Center, Mount Olive, Swansboro, Rose Hill, Richlands, Beulaville,
  Kenansville, Albert J Ellis Airport, Sneads Ferry, Sea View Pier
  and Richlands South.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3448 7758 3472 7768 3471 7798 3473 7802
      3471 7812 3476 7819 3490 7815 3509 7817
      3519 7816 3518 7808 3519 7802 3515 7789
      3518 7783 3534 7782 3534 7756 3459 7716
      3444 7752

$$

SGK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 7:34 PM EDT, 12 minutes earlier.

Area forecast discussion, Apr 24, 7:34 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
734 PM EDT Mon Apr 24 2017

.SYNOPSIS...
A complex low pressure system will impact Eastern North Carolina
into Tuesday. High pressure in the central Atlantic will build
in Wednesday through Friday bringing above normal temperatures
and below normal rain chances.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
As of 7 PM Monday...Latest sfc analysis is showing the complex
low pressure system over SC that will slowly lift NE into NC
overnight while another sfc low presently about 290 mi east of
Charleston SC will lift north to the NC coast tonight. The
latest radar returns are showing the heaviest rainbands over
Onslow and Duplin county with about 1.50-1.75 inches of rain
already fallen within the past 6 hrs which coincides with the
850 mb moisture transport. The 850 mb moisture transport and PW
values over 1.5 inches will shift into Eastern NC where there is
good upper level diffluence causing widespread rain and
embedded hvy bands through most of the night and into the early
morning. By late tonight, will begin to see showers taper off as
a mid- level dry slot will begin to work into the region.
Abundant cloud cover has limited instability today but will
continue to mention isolated thunder overnight as upper level
diffluence continues to increase and stronger low level
convergence moves into the region ahead of the sfc low moving
toward the coast. While SPC has dropped the marginal risk of
severe across Eastern NC, there is some concern for isolated
severe ahead of the offshore low as low level helicity ramps up
across the region. Models are not in best agreement with the
track of the offshore low, ranging from coming ashore near Cape
Fear to near Cape Hatteras and the best chance for strong storms
will be ahead and east of the low. Continue the Wind Advisory
for the OBX as winds will ramp up ahead of the low. Temps drop
very little tonight with lows in the 60s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY/...
As of 415 PM Monday...While deep moisture slide off the coast
early Tuesday will continue to have a good chance of showers
with isolated thunderstorms as the upper low tracks across
across eastern NC bringing steep mid level lapse rates. Could
also see small hail with the showers with the cold pool aloft.
Temps warm a few degrees over today with a bit more breaks of
sun and expect highs generally in the mid 70s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
As of 300 PM Monday...As strong low pressure moves away from
the coast Tuesday night and Wednesday...a return to almost
summer- like conditions for follow for late week into the
weekend.

Tuesday night and Wednesday...Closed upper low and surface
reflection will slowly move away from the northern coastal areas
Wednesday night into early Thursday. Lingering showers...mainly
northern and eastern areas...will gradually end by early
Thursday morning. Lows Tuesday night drop into the upper 50s to
lower 60s.

Wednesday night through Thursday night...Mid/upper level ridge
will build across the region Wednesday night through Thursday
night. Temperatures warm back to above normal levels with lows
mid/upper 60s with highs Thursday upper 70s Outer Banks to upper
80s inland. Rain chances will be minimal.

Friday through Monday...Summer-like weather will prevail Friday
into early next week with Bermuda ridge offshore...southwest
surface low and very warm temperatures inland. This will lead to
a daily risk of scattered sea breeze thunderstorms and have low
PoPs inland along the typical sea breeze zone. High temperatures
will be well into the 80s with around 90 over the Coastal Plains
with lower 80s closer to the coast and lows mainly in the 60s
through the period. These above normal temperatures and below
normal PoPs will continue until a strong cold front approaches
next Monday night.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
Short Term /Through Tuesday/...
As of 7 PM Monday...Widespread rain with embedded hvy rain will
continue to effect all TAF sites bringing mostly IFR conditions
with occasionally MVFR conditions. After 6z, conditions will
slowly improve back to MVFR as a mid- level dry slot begins to
work into the region. Precip tapers off late tonight but shower
chances continue through Tuesday as the upper low tracks over
eastern NC and could even see small hail embedded with heavier
showers. Wind gusts 20-25 kt possible through tonight as well,
especially in heavier showers.

Long Term /Tue Night through Sat/...
As of 3 PM Monday...Some lingering showers and a period of MVFR
ceilings is possible Tuesday night and early Wednesday as strong
upper level low and surface reflection exit off the coast. The
remainder of the forecast should generally be VFR with a small
threat of sea breeze thunderstorms Friday and Saturday
afternoons...which could briefly reduce ceilings and vsbys.

&&

.MARINE...
Short Term /through Tuesday/...
As of 4 PM Monday...A complex low pressure system will continue
to track toward the waters tonight and Tuesday bringing dangerous
boating conditions. E/SE winds have increased this afternoon
with gusts to gales across the offshore coastal waters and are
expect winds to continue to increase as an offshore surface low
east of Charleston moves toward the NC coast with SE/E winds
increasing to 20-35 kt and gusts in excess of 40 kt, strongest
across the outer central waters, peaking late this evening into
the early morning hours. NWPS continues to show seas building
to 8-15 feet. Continue Gale Warning for all waters except the
inland rivers where the Small Craft Warning continues. Extended
the high surf advisory north of Cape Lookout, for rough surf
and minor beach erosion through Tuesday.

Long Term /Tue Night through Sat/...
As of 310 PM Monday...As strong surface/upper low exits the
southeast VA coast Tuesday night and early Wednesday...residual
swell energy will linger into Wednesday evening before subsiding
with weak ridging taking hold across the coastal waters. Small
Craft Advisory will gradually end sometime Wednesday night. For
Thursday into the weekend...Bermuda high will set up offshore
with SW winds 10-15 knots...a few occasional gusts to 20
knots...with seas 3-5 feet.

&&

.HYDROLOGY...
As of 330 PM Monday...Flash flood watch continues for W/SW
sections of the CWA as this area has best chance of seeing storm
total 2-3 inches of rain with locally higher amounts up to 5
inches. Latest guidance suite does show the area of heaviest
rain remaining S/SW of the area late today and tonight, though
will keep watch in place. Heaviest rain is expected late today
and overnight, as low strengthens and moves along the Carolina
coast.

&&

.TIDES/COASTAL FLOODING...
As of 4 PM Monday...High surf advisory extended for beaches
north of Cape Lookout through Tuesday with surf heights up to 7
to 10. Could see minor water level rises around 1 to 2 ft for
soundside areas adjacent to the Pamlico Sound vulnerable to E
winds. With water levels already elevated from high
astronomical tides decided to issue a Coastal Flood Advisory for
Beaufort, Pamlico, Craven and Carteret Counties through
tonight. High threat of rip currents at all beaches today.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through Tuesday morning for NCZ044-079-080-
     090>095-098.
     Coastal Flood Advisory from 10 PM this evening to 8 AM EDT
     Tuesday for NCZ080-093>095.
     Beach Hazards Statement until 8 PM EDT this evening for NCZ095-
     098-103-104.
     High Surf Advisory until 8 PM EDT Tuesday for NCZ095-103-104.
     Wind Advisory until 6 AM EDT Tuesday for NCZ103-104.
MARINE...Small Craft Advisory until 5 AM EDT Tuesday for AMZ136-137.
     Gale Warning until 7 AM EDT Tuesday for AMZ135-152-154.
     Gale Warning from 11 PM this evening to 7 AM EDT Tuesday for
     AMZ130-131-150.
     Gale Warning until 2 AM EDT Tuesday for AMZ156-158.

&&

SYNOPSIS...SK
NEAR TERM...SK/BM
SHORT TERM...SK
LONG TERM...CTC
AVIATION...CTC/SK/BM
MARINE...CTC/SK/BM
HYDROLOGY...MHX
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Apr 24, 4:20 AM EDT, 15 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
420 AM EDT Mon Apr 24 2017

NCZ029-045>047-081-250900-
Martin-Washington-Tyrrell-Mainland Dare-Mainland Hyde-
420 AM EDT Mon Apr 24 2017

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

A complex low pressure system will impact the area today into
Tuesday. Widespread showers and isolated thunderstorms are expected
today and tonight. Isolated strong to severe thunderstorms will be
possible, with heavy rainfall, damaging wind gusts, hail and or a
tornado.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ103-104-250900-
Outer Banks Dare-Outer Banks Hyde-
420 AM EDT Mon Apr 24 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM EDT
TUESDAY...
...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM
EDT TUESDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   High Surf Advisory.
   Wind Advisory.

A complex low pressure system will impact the area today into
Tuesday. Widespread showers and isolated thunderstorms are expected
today and tonight. Isolated strong to severe thunderstorms will be
possible, with heavy rainfall, damaging wind gusts, hail and or a
tornado.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ095-250900-
Carteret-
420 AM EDT Mon Apr 24 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
TUESDAY MORNING...
...HIGH SURF ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM EDT
TUESDAY NORTH OF CAPE LOOKOUT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Flash Flood Watch.
   High Surf Advisory.

A complex low pressure system will impact the area today into
Tuesday. Widespread showers and isolated thunderstorms are expected
today and tonight. Isolated strong to severe thunderstorms will be
possible, with heavy rainfall, damaging wind gusts, hail and or a
tornado. There is also the potential for flooding as rainfall
amounts will total 2 to 3 inches, with locally higher amounts up to
5 inches.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ044-079-080-090>094-250900-
Pitt-Greene-Beaufort-Duplin-Lenoir-Jones-Craven-Pamlico-
420 AM EDT Mon Apr 24 2017

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
TUESDAY MORNING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A complex low pressure system will impact the area today into
Tuesday. Widespread showers and isolated thunderstorms are expected
today and tonight. Isolated strong to severe thunderstorms will be
possible, with heavy rainfall, damaging wind gusts, hail and or a
tornado. There is also the potential for flooding as rainfall
amounts will total 2 to 3 inches, with locally higher amounts up to
5 inches.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ098-250900-
Onslow-
420 AM EDT Mon Apr 24 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
TUESDAY MORNING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Flash Flood Watch.

A complex low pressure system will impact the area today into
Tuesday. Widespread showers and isolated thunderstorms are expected
today and tonight. Isolated strong to severe thunderstorms will be
possible, with heavy rainfall, damaging wind gusts, hail and or a
tornado. There is also the potential for flooding as rainfall
amounts will total 2 to 3 inches, with locally higher amounts up to
5 inches.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:25 PM EDTBeach Hazards StatementMHX24 hr
Apr 24, 3:06 AM EDTHigh Surf AdvisoryMHX41 hr
Apr 24, 3:41 AM EDTWind AdvisoryMHX27 hr
Apr 24, 3:54 AM EDTSmall Craft AdvisoryMHX63 hr
Apr 24, 3:42 PM EDTCoastal Flood AdvisoryMHXBeaufort, Pamlico15 hr
Apr 24, 6:08 PM EDTAreal Flood AdvisoryMHXDuplin, Jones, Lenoir, Onslow97 min

Nearby

Flash Flood Warnings in North Carolina, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.